EconPapers    
Economics at your fingertips  
 

Debt, moral hazard and airline safety An empirical evidence

Georges Dionne (), Robert Gagné (), Francois Gagnon and Charles Vanasse

Journal of Econometrics, 1997, vol. 79, issue 2, 379-402

Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (49)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(97)82989-2
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Debts, moral hazard and airline safety: an empirica evidence (1994) Downloads
Working Paper: Debt, Moral Hazard and Airline Safety: An Empirical Evidence (1993)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:79:y:1997:i:2:p:379-402

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-04-07
Handle: RePEc:eee:econom:v:79:y:1997:i:2:p:379-402